# SDR SWAA030629

- Difficulty date: March 16, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 30,133 hours, 26,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R-1 COCKPIT WINDOW POST SKIN CRACKED AT UPPER OTBD CORNER.                          REPAIRED SKIN PER SRM.
